Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Algebraic surfaces invariant under an infinite discontinuous group of birational transformations. I


Author: Virgil Snyder
Journal: Trans. Amer. Math. Soc. 14 (1913), 105-108
MSC: Primary 14E07; Secondary 14J99
MathSciNet review: 1500938
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14E07, 14J99

Retrieve articles in all journals with MSC: 14E07, 14J99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1913-1500938-8
PII: S 0002-9947(1913)1500938-8
Article copyright: © Copyright 1913 American Mathematical Society